|SIDE EFFECTS ALUVIA
Dec 5, 2012
So the vomiting and loose stools doesnt disturbs the wrks or wash out the medication in your body to the point that it will be like have nvr taken any medication
| Response from Dr. Henry
The gut side effects if due to Aluvia tend to improve after stopping the medication so that after several weeks most patients would not continue to have ongoing annoying problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Penis Discharge An Early Sign Of HIV?
- Coated Tongue After Licking Vagina Worried I Have HIV
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.